×

zbMATH — the first resource for mathematics

Found 253 Documents (Results 1–100)

100
MathJax
Gumel, Abba B. (ed.), Mathematics of continuous and discrete dynamical systems. AMS special session in honor of Ronald Mickens’s 70th birthday on nonstandard finite-difference discretizations and nonlinear oscillations, San Diego, CA, USA, January 9–10, 2013. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9862-8/pbk; 978-1-4704-1686-7/ebook). Contemporary Mathematics 618, 299-310 (2014).
PDF BibTeX XML Cite
Bürger, Reinhard (ed.) et al., Stochastic models in biological sciences. Proceedings of the workshop, Warsaw, Poland, May 29–June 2, 2006. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 80, 17-31 (2008).
PDF BibTeX XML Cite
Full Text: Link arXiv
Lipitakis, Elias A. (ed.), HERCMA ’98. Proceedings of the 4th Hellenic-European conference on Computer mathematics and its applications. Athens, Greece, September 24-26, 1998. In 2 vols. Athens: LEA, Athens University of Economics and Business, Department of Informatics. 596-603 (1998).
MSC:  65C60 62P05 62F10 62P10 92D25
PDF BibTeX XML Cite
Kolchin, V. F. (ed.) et al., Probabilistic methods in discrete mathematics. Proceedings of the fourth international Petrozavodsk conference, Petrozavodsk, Russia, June 3–7, 1996. Utrecht: VSP. 253-265 (1997).
MSC:  62D05 62F12
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software